# SDR AALA20000669

- Difficulty date: April 19, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, AFT ACCESSORY SIDE WALL EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE FOR AFT ACCESSORY SIDE WALL EMERGENCY  LIGHTS.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
